# SDR SWAA2024052276165

- Difficulty date: April 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 907 SIDEWALL LINING SUPPORT ANGLE RBL 24 WL 166<[01] REMOVED AND REPLACED FRAME SPLICE AT BS 907; BETWEEN STR 24R AND STR 25R WL 166 PER SRM 51-40-02-0G-0 AND BOEIN DWG 147A9409.;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
